# SDR XV6A200700003

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N404VA
- Make and model: Dorner DO228202
- Aircraft serial: 8120
- Aircraft time: 16,507 hours, 26,901 cycles
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D3894120
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT FIRE HANDLE LIGHT AND MASTER WARNING WENT OFF IN FLIGHT FOR ONE SECOND (TWICE).  REMOVED AND REPLACED FIRE WARNING LOOP DETECTOR IAW 26-10-05.  LEFT ENGINE FIRE LOOP TEST OPS CHECK GOOD.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
